# SDR WCL2005F00000

- Difficulty date: April 16, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N188KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0294
- Engine: Garrtt TFE731*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2070C01
- Part serial: 1585
- Condition: Intermittent
- Location: Lt Fuel Sys
- Part time: 8,355 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT FUEL PUMP PRESSURE LIGHT INTERMITTENT.  TOOK PRECAUTIONARY ACTIONS AND STARTED TO FEED FUEL AND TURNED.  THE INTERMITTENT FUEL PUMP OFF.  (EA11200503945) (K)
